MAUDE Adverse Event Report: INTEGER HOLDINGS CORPORATION INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER

INTEGER HOLDINGS CORPORATION INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Complaint summary: we have been notified of a complaint involving a oscor intro kit, 14fr x 13 and 25 cm (material #0052-3025, lot # dp-18438)."right groin access was successfully obtained for impella placement.Left groin access attempted next by the interventional cardiologists using a 6 french sheath, however the sheath could not be advanced.The cardiologist removed the sheath from the left side and achieved hemostasis by manual compression.Right groin used for single access pro pci.Pro pci was successfully performed using single right groin access, the impella device provided left ventricular support throughout the procedure.At completion of the procedure the patient developed tachycardic and hypotension.Clinical assessment revealed a left groin hematoma with active bleeding.Hemodynamics stabilised.Vascular surgeon called to assist with left groin bleed.Hemostasis was successfully achieved.Impella was explanted 18.00 once patient was stabilised.Patient was taken to theatres for groin exploration and surgical repair of the left groin." the product return was requested but has not yet been received.
 
Event or Problem Description
On 26/jan/2026 customer reported; the field rep has stated the product was discarded.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, d3, g1, g3, g6, h2, h6 & h11.The device has not returned for evaluation, nor were any pictures provided by the customer.Multiple attempts were made to obtain the device, and customer stated the device has been discarded.The customer reported that left groin access attempted next by the interventional cardiologists using a 6 french sheath, however; the sheath could not be advanced.At this time, it is not possible to assign a definitive root cause for the event as reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified, and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Integer will continue to monitor this event type and risk.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER HOLDINGS CORPORATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER HOLDINGS CORPORTATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key23878907
Report Number1035166-2025-00067
Device Sequence Number18547284
Product Code DYB
UDI-Device Identifier00885672009793
UDI-Public00885672009793
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberDP-18438
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/28/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale